Numark Paracetamol 250mg/5ml Oral Suspension 200ml

Numark Paracetamol 250mg/5ml Oral Suspension 200ml

£3.49
Save: £1.50 (RRP: £4.99)

Available for expedited delivery. Delivery details

Description

Paracetamol Oral Suspension for adults and children over 6 years. For the relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds and flu.

  • Orange flavour
  • Sugar free
Directions

For oral use only.

Shake well for at least ten seconds before use.

Child's age How much (up to 4 times in 24 hours)
6 - 8 years One 5ml spoonful (large end)
8 - 10 years One 5ml spoonful (large end) and one 2.5ml spoonful (small end)
10 - 12 years Two 5ml spoonfuls (large end)
Children aged 12 - 16 years Three 5ml spoonfuls (large end)
Adults & children over 16 years Four 5ml spoonfuls (large end)
  • Do not give more than 4 doses in any 24 hour period
  • Leave at least 4 hours between doses
  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist
Warnings

Keep out of the sight and reach of children.

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not take any other medication containing paracetamol.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Ingredients

Each 5ml contains:

Active ingredient: Paracetamol 250mg.

Other ingredients: Ethanol, Sorbitan Monooleate, Glycerol (E422), Magnesium Aluminium Silicate, Hydrogenated Glucose Syrup (E965) Saccharin Sodium (E954), Xanthan Gum, Sunset Yellow (E110), Orange Flavour, Sodium Benzoate (E211), Citric Acid Monohydrate, Polysorbate 80, Purified Water.

Customer reviews

Leave a review

Be the first!

If you have purchased this item in the past please leave a review. Every review is entered into a draw to win a £50 voucher.

Terms and conditions apply

Write a review

You may also like